Results 1 to 3 of 3
Methadone or no Methadone, that is the question....
  1. #1
    angelheart333 is offline New Member
    Join Date
    Feb 2012
    Posts
    1

    Question Methadone or no Methadone, that is the question....



    On most given days I am in pain.....but at least half that time I'm in severe pain. The pain is in my shoulders, neck, arms and upper back. It seems to all have started after I had a breast augumentation in 2008 and ended up a DD instead of the full C cup that I chose. Granted I did tell the doctor to feel free to go larger if it would be better but I'm kind of a small lady with a small frame.....only 5'4" and around 110 - 120 lbs and they ARE heavy...making my bra straps cut into my shoulders leaving what seems like a deep permanent indentation.

    Anyhow, since I don't have medical insurance, I've still yet to find out the REAL cause for this pain....so most days I deal with it by taking (4) 500mg tylenol or generic acetaminaphen AND 4 200mg of ibuprofen whenever the pain becomes unbearable as they seem to be the only things that DO NOT make me puke my brains out. I currently don't take any other medication except an occasional Ativan for anxiety or to help me sleep but I have tried things like vicodin, percocet, darvocet, tylenol with codein, norco and oxy (something) but with those, like I said before, I never know if I'm going to spend the next few hours puking (strange I know but I have a very sensitive stomach and have different reactions frequently to the same dose etc.. to pain killers).....and frankly I don't know which is worse...my pain OR the puking for hours.

    Yesterday I ran into an old friend at the superrmarket and when I told her of my pain she reached into her purse and gave me a 10mg Methadone pill and I'm afraid to take it. I generally don't take ANY medication unless I have to but I know ingesting a lot of tylenol can really destroy my liver PLUS I would really like to find SOMETHING that actually works.soooooo what do you guys think? Should I take it and if so, what will it do to me?

    Thanks for any help or advise you could give me...I appreciate your input.


  2. #2
    korbon is offline Member
    Join Date
    Feb 2012
    Posts
    62

    Default

    I wouldn't if I were you, you'll probably puke your guts out. That's a way too strong med for you IMO.

  3. #3
    Join Date
    Dec 2010
    Location
    NYC Metro Region
    Posts
    77

    Default

    If you are sensitive to opiates as described in your post...you will probably get deathly sick for untold hours if you take methadone. I mean "I wish I were dead" sick.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22